Ask an expert
Question

08 Mar 2007

Thinz
Hi, I want to lose weight and started taking Thinz. I find that it works for me, and I have lost 2kg in the last 3weeks. According to the label one should not take Thinz for more than 4 weeks at a time. If if stop taking them after 4 weeks, how long should I wait before I can take them again? I want to lose another 6kg.
Answer 341 views
Expert
DietDoc
DietDoc

01 Jan 0001

Dear RW
Because Thinz contain pseudo-epinephrine, they can cause a long list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions, etc). These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. Rather leave these potentially dangerous diet pills alone and lose weight by eating a fat-reduced diet and doing plenty of exercise. Then you won't be exposed to these dangers.
Take care
DietDoc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9435 votes
No
68% - 19981 votes
Vote